# SDR FDEA200910303731

- Difficulty date: October 30, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 144N81402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING SUPPORT STRUCTURE LWR CHORD SPLICE ANGLE AND HARDWARE (8 EACH)   NUTS AT BS 1001.5, LBL 6.5" HAS CORROSION AROUND BOLT HOLES.  CORRODED SPLICE ANGLE AND HARDWARES ON LWR CHORD AT BS 1001.5.  REMOVED AND   REPLACED IAW SRM 51-40-02 REV. 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
